Advertisement

Applied Mathematics and Mechanics

, Volume 15, Issue 8, pp 779–796 | Cite as

The problems of the nonlinear unsymmetrical bending for cylindrically orthotropic circular plate (I)

  • Qin Sheng-li
  • Huang Jia-yin
Article

Abstract

In this paper, the problems of nonlinear unsymmetrical bending for cylindrically orthotropic circular plate are studied by using “the method of two-variable”[1], and the uniformly valid asymptotic solutions of Nth-order for ε1 and Mth-order for ε2 are obtained

Key words

orthotropic circular plate unsymmetrical bending the method of two-variable 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Jiang Fu-ru, On the boundary layer method,Appl. Math. and Mech. (English Ed.),2, 5 (1981), 505–518.Google Scholar
  2. [2]
    Fan Fu-qun and Dong Wan-lin, Bending of circular plates of nonhomogeneous cylindrically orthotropic composites,Acta Mechanica Sinica,17, 5 (1985), 461–471. (in Chinese)Google Scholar
  3. [3]
    Qin Sheng-li and Zhang Ai-shu, On the jumping problems of a circular thin plate with initial deflection.Appl. Math. and Mech. (English Ed.),8, 5 (1987), 447–458.Google Scholar
  4. [4]
    Wharmille, A. C.,Flexible Plates and Flexible Shells, Science Press (1959), 157–209. (Chinese version)Google Scholar
  5. [5]
    Qin Sheng-li and Zhang Ai-shu, On the problems of buckling of an annular thin plate,Appl. Math. and Mech. (English Ed.) 6, 2 (1985), 169–183.Google Scholar

Copyright information

© SUT 1994

Authors and Affiliations

  • Qin Sheng-li
    • 1
  • Huang Jia-yin
    • 1
  1. 1.Qufu Normal UniversityShandong

Personalised recommendations